# SDR REXA201000061

- Difficulty date: April 27, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N8747B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7747
- Aircraft time: 16,971 hours, 14,549 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 202.75 AT LBL 23.75 PARKING BRAKE PASS THROUGH HOLE HAD FOUR CRACKS RADIALLY, ONE .625 INCH LONG AND THREE .375 INCH LONG.  REPAIRED IAW BOMBARDIER REO 601R-53-11-563 REV NC AND BSC STANDARD REPAIR 601R-53-0101.
